# SDR 2000UALA00491

- Difficulty date: August 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 19,870 hours, 3,963 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Odor
- Location: Aircraft Main
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR OF SHORT DURATION SMELLED. MAIN BAT STATUS MSG AND BAT CHARGER MAIN SHOW ON SCREEN.  *S/D*  MAINTENENCE STATUS MESSAGE 24-13054 FOR MAIN BATTERY WAS DISPLAYED.  REPLACED MAIN BATTERY AND ACCOMPLISHED OPERATION CHECK PER MM 24-30-00.   VENDOR (ACME) DISASSEMBLED BATTERY (P/N: 263BA101-2) AND FOUND ONE OF THE CELLS SHORTED WITH 0 VDC.
